MathSciNet Relay Station
MathSciNet bibliographic data
MR2274785 32F45 (32Q45 32T15)
Seshadri, Harish; Verma, Kaushal On isometries of the Carathéodory and Kobayashi metrics on strongly pseudoconvex domains. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 5 (2006), no. 3, 393–417.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement